# SDR CKSA97494

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45610
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 2650169M1
- Condition: Inoperative
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ACFT UNABLE TO MAINTAIN PRESSURIZATION.  CRUISING FL24.0 CABIN ALT REACH 9500 FT WITH A CABIN RATE OF CLIMB STEADY AT 200 FPM.  FLOW CONTROL KNOB WAS ALL THE WAY TO INCREASE.  DESCENDED TO FL22.0 AND NO CHANGE TO THE STATUS.  DESCENDED TO FL20.0 AND CABIN RATE OF CLIMB FINALLY STABLED AT 0 FPM.  FOUND NR 4 ENG BLEED (HIGH) VALVE INOP.  REMOVED AND REPLACED VALVE IAW DC8 MM 36-12-7, OPS CHECK GOOD.  ALSO, OPS CHECK RIGHT NASI SYSTEM IAW DC8 FLOW CONTROL SYSTEM MM 21-0, OPS CHECKED NORMAL.
